MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93329
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Impaired Healing (2378); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection post implantation (specific date not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth around the abutment site.The patient underwent revision surgery to remove the excess skin on (b)(6) 2023.Subsequently, the patient was treated with oral and topical antibiotics (specific date and duration not reported) until infection resolved.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key16402450
Report Number6000034-2023-00624
Device Sequence Number11595025
Product Code MAH
UDI-Device Identifier09321502022699
UDI-Public(01)09321502022699(10)COH1476772(17)260823
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
Report Date (Section F) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/23/2026
Device Model Number93329
Device Catalogue Number93329
Device Lot NumberCOH1476772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/22/2023
Date Report to Manufacturer03/22/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/06/2023